MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500
Model Number DIMENSION VISTA 500
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated carbon dioxide (co2) results were obtained on a patient sample on a dimension vista 500 system.The erroneous results were not reported to the physician(s).The sample was repeated on an alternate point of care testing (poct) instrument.The repeat result was lower than the erroneous result.The repeat result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated co2 result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report falsely elevated carbon dioxide (co2) results were obtained on a patient sample on a dimension vista 500.Quality controls (qcs) recovered out of ranges on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse replaced the reverse osmosis (ro) filters, flushed the system and tank, and ran qcs and calibrations, which recovered within ranges.The cause of the falsely elevated co2 results is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2025-00104 on 02-jul-2025.Additional information (08-jul-2025): in addition to the service actions reported in the initial mdr, a siemens customer engineer (cse) ran service methods and aligned all probes.Siemens further evaluated the event, which included reviewing instrument data.The instrument health report (ihr) shows monitor: water supply: water purification module (wpm) errors.Siemens concluded that the water filters potentially contributed to the falsely elevated carbon dioxide (co2) results.The investigation conclusions code in section h6 was updated to reflect the additional information.The analyzer is performing within specifications.No further evaluation of this analyzer is required.

Brand Name
DIMENSION VISTA 500
Common Device Name
DIMENSION VISTA 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
101 silvermine road
registration number: 1226181
brookfield CT 06804
Manufacturer Contact
kristin kehyaian
511 benedict ave.
tarrytown, NY 10591
9148267101
MDR Report Key22384360
Report Number2517506-2025-00104
Device Sequence Number17926616
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown